# SDR ASOA2013120509576

- Difficulty date: November 10, 2013
- Submitted: December 5, 2013
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 35,587 hours, 31,306 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HANDLE IS DIFFICULT TO OPEN FROM OUTSIDE, INNER DOOR PLUNGER IS TOUGH TO CLOSE, PAX DOOR LATCH CAUTION MESSAGE IN FLIGHT.  ADJUSTED THE PULL-IN LEVER TORQUE TUBE PUSH ROD & THE LATCH CAM TORQUE TUBE PUSH ROD IAW AMM 52-11-21-820-802, SUBTASK 52-11-21-830-004, PARA 9, ITEM C7.  FUNCTIONAL & OPS CHECKED IAW AMM 52-11-00-720-801 & 52-11-00-710-801 & PAX DOOR SYSTEM CHECKED GOOD.
